# SDR HALA20250525148

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 39,119 hours, 6,199 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bmc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR WING L DET FAULT - AFTER GROUND POWER DROP. REPLACED BMC1 PER AMM 36-11-34-00-802-A. BITE TEST GOOD. OK FOR SVC.
